MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1513
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the evis exera iii bronchovideoscope was attempted to be reprocessed on the oer-pro endoscope reprocessor, but the maj-1513/connecting tube would not stay connected to the scope.In speaking with olympus technical assistance support (tac) via phone, the customer noted that when the reprocessing sequence was completed, the connector had come off the scope.The connecting tube could not be connected to the channel connector in the reprocessing basin.The customer only had one bf-p190 scope and one maj-1513 connecting tube.The product will not be returned.There were no reports of patient harm.Related patient identifier: (b)(6).
 
Additional Manufacturer Narrative
The subject device referenced in this report was not returned for evaluation, therefore the device evaluation could not be completed at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17720728
Report Number9610595-2023-13091
Device Sequence Number20620098
Product Code FEB
UDI-Device Identifier04953170234026
UDI-Public04953170234026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1513
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-P190 / EVIS EXERA III BRONCHOVIDEOSCOPE; OER-PRO ENDOSCOPE REPROCESSOR
Patient SexUnknown